# SDR REXA2022072000514

- Difficulty date: June 6, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 IS CORRODED.   LOCATED AND DRILLED PAX DOOR DD6 MID INTERCOSTAL IAW CRJ900 SRM 51-40-11-001-001-A01 PN: 601R318057-1. INSTALLED NEW SERVICEABLE PAX DOOR DD6 MID INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
